About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 984960, 10 pages
http://dx.doi.org/10.1155/2013/984960
Research Article

Dynamics of a Diffusive Predator-Prey Model with Allee Effect on Predator

1Faculty of Science, Shaanxi University of Science and Technology, Xi'an, Shaanxi 710021, China
2School of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou, Guangdong 510275, China
3College of Electrical and Information Engineering, Shaanxi University of Science and Technology, Xi'an, Shaanxi 710021, China

Received 29 November 2012; Accepted 17 December 2012

Academic Editor: Junli Liu

Copyright © 2013 Xiaoqin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoqin Wang, Yongli Cai, and Huihai Ma, “Dynamics of a Diffusive Predator-Prey Model with Allee Effect on Predator,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 984960, 10 pages, 2013. doi:10.1155/2013/984960